Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/6104
Title: Рациональная аппроксимация мероморфных функций
Authors: Русак, В. Н.
Рыбаченко, И. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: May-2008
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика.– 2008. - № 2. – С. 67-70.
Abstract: Order estimates of deviation for special rational operators in integral and uniform metric of space C(R) for meromorphic functions which have simple poles {−ki,ki}, k =1,∞ , are obtained. = Рассматриваются мероморфные функции, имеющие простые полюсы в точках {ki,−ki}, k =1,∞ . Найдены условия их представимости в виде ряда по простым дробям и получены порядковые оценки для их уклонений от специальных рациональных операторов в интегральной и равномерной метрике пространства C(R) .
URI: http://elib.bsu.by/handle/123456789/6104
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:2008, №2 (май)

Files in This Item:
File Description SizeFormat 
pages 67-70 from Вестник БГУ_Май_2008_Серия1_№2.pdf379,15 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.